Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Implant Pain (4561)
Date of Event
07/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain at the ipg site.Physician brought the patient into the operating room and explanted the entire inspire system.